Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 141, NWS Indianapolis, IN

October 13, 2014Greene County, Lawrence County, Monroe County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Oct 13, 2014, 8:35 PM EDT for Greene County, Lawrence County, Monroe County, Indiana. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2014, 8:35 PM EDT (00:35 UTC)
Expired
Oct 13, 2014, 9:15 PM EDT
In force
40 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Greene County, IN, Lawrence County, IN, Monroe County, IN

The radar

The Indianapolis radar (KIND), 83 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 8:37 PM EDTTSTM WND GST 60Huron, INTIME ESTIMATED FROM RADAR. REPORT RECEIVED VIA SOCIAL MEDIA.
Oct 13, 8:50 PM EDTTSTM WND DMGBedford, INNUMEROUS POWER LINES DOWN IN BEDFORD. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 4:54 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WUUS53 KIND 140035
SVRIND
INC055-093-105-140115-
/O.NEW.KIND.SV.W.0141.141014T0035Z-141014T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
835 PM EDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GREENE COUNTY IN SOUTHWEST INDIANA...
  LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
  MONROE COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 915 PM EDT

* AT 833 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BLOOMFIELD TO 6 MILES WEST OF PAOLI...AND MOVING
  NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BEDFORD...BLOOMINGTON...OWENSBURG...WILLIAMS...SILVERVILLE...
  SOLSBERRY...SPRINGVILLE...MITCHELL...AVOCA...SPRING MILL STATE
  PARK...OOLITIC...TUNNELTON...HARRODSBURG...FAIRFAX STATE RECREATION
  AREA...WHITEHALL...SMITHVILLE...BARTLETTSVILLE...INDIANA
  UNIVERSITY...HELTONVILLE AND MONROE RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3890 8668 3890 8691 3907 8698 3917 8671
      3916 8669 3918 8668 3929 8639 3923 8637
      3905 8637 3905 8632 3899 8632 3899 8629
      3893 8628 3877 8627 3873 8631 3869 8630
      3868 8668
TIME...MOT...LOC 0035Z 205DEG 39KT 3905 8684 3855 8657

HAIL...0.75IN
WIND...60MPH

$$

NIELD
2 follow-up statements
335 
WWUS53 KIND 140052
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
852 PM EDT MON OCT 13 2014

INC055-093-105-140115-
/O.CON.KIND.SV.W.0141.000000T0000Z-141014T0115Z/
MONROE IN-LAWRENCE IN-GREENE IN-
852 PM EDT MON OCT 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
GREENE...LAWRENCE AND MONROE COUNTIES UNTIL 915 PM EDT...

AT 849 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF SPENCER TO 8 MILES NORTH OF PAOLI...
AND MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BEDFORD...BLOOMINGTON...OOLITIC...SPRING MILL STATE PARK...
TUNNELTON...HARRODSBURG...FAIRFAX STATE RECREATION AREA...
WHITEHALL...SMITHVILLE...BARTLETTSVILLE...INDIANA UNIVERSITY...
HELTONVILLE...MONROE RESERVOIR...CHARLES DEAM WILDERNESS...WOODVIEW
HILLS...UNIONVILLE AND LAKE LEMON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3890 8668 3891 8677 3912 8685 3917 8671
      3916 8669 3918 8668 3929 8639 3923 8637
      3905 8637 3905 8632 3899 8632 3899 8629
      3893 8628 3877 8627 3873 8631 3869 8630
      3868 8668
TIME...MOT...LOC 0052Z 205DEG 39KT 3920 8670 3870 8644

HAIL...0.75IN
WIND...60MPH

$$

NIELD
876 
WWUS53 KIND 140103
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
903 PM EDT MON OCT 13 2014

INC055-140112-
/O.CAN.KIND.SV.W.0141.000000T0000Z-141014T0115Z/
GREENE IN-
903 PM EDT MON OCT 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREENE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3918 8668 3929 8639 3923 8637 3905 8637
      3905 8632 3899 8632 3899 8629 3893 8628
      3879 8627 3877 8627 3873 8631 3869 8630
      3868 8667
TIME...MOT...LOC 0102Z 205DEG 39KT 3925 8659 3874 8634

$$

INC093-105-140115-
/O.CON.KIND.SV.W.0141.000000T0000Z-141014T0115Z/
MONROE IN-LAWRENCE IN-
903 PM EDT MON OCT 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAWRENCE AND
MONROE COUNTIES UNTIL 915 PM EDT...

AT 859 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF BLOOMINGTON TO 12 MILES NORTHEAST
OF PAOLI...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED. A 60 MPH WIND GUST WAS REPORTED NEAR HURON 
IN SOUTHWEST LAWRENCE COUNTY AT 845 PM EDT.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...BARTLETTSVILLE...INDIANA UNIVERSITY...MONROE
RESERVOIR...HELTONVILLE...CHARLES DEAM WILDERNESS...WOODVIEW HILLS...
UNIONVILLE AND LAKE LEMON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3918 8668 3929 8639 3923 8637 3905 8637
      3905 8632 3899 8632 3899 8629 3893 8628
      3879 8627 3877 8627 3873 8631 3869 8630
      3868 8667
TIME...MOT...LOC 0102Z 205DEG 39KT 3925 8659 3874 8634

HAIL...0.75IN
WIND...60MPH

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 7:25 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Oct 13, 7:25 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
725 PM EDT MON OCT 13 2014

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 340 PM EDT MON OCT 13 2014

A STRONG UPPER LEVEL LOW PRESSURE SYSTEM MOVING OUT OF THE CENTRAL
PLAINS AND TO THE GREAT LAKES WILL BRING THUNDERSTORMS TO CENTRAL
INDIANA TONIGHT AND TUESDAY. SOME OF THE STORMS TONIGHT COULD BE
SEVERE. THE UPPER LOW WILL MEANDER AROUND THE GREAT LAKES KEEPING
CHANCES FOR SHOWERS IN THE FORECAST THROUGH THURSDAY. DRY WEATHER
BUILDS IN AFTER THAT.

&&

.NEAR TERM /REST OF TONIGHT/...

ISSUED AT 716 PM EDT MON OCT 13 2014

2300Z UPDATE...BASED ON FASTER PROGRESSION OF LINE AND CONTINUED
DECENT FORCING...AND IN COORDINATION WITH SPC EXPANDED WATCH A
LITTLE FARTHER NORTHWARD AND EASTWARD TO INCLUDE THE ENTIRE
CWA...SAVE FOR RANDOLPH COUNTY. REST OF THE FORECAST LOOKS TO BE
IN GOOD SHAPE AT THE MOMENT. PREVIOUS DISCUSSION FOLLOWS.

FORECAST FOCUS IS ON TIMING OF LINE OF STORMS AND POTENTIAL FOR
SEVERE. MOST OF THE AREA IS STILL UNDER A SLIGHT RISK FOR SEVERE
WEATHER THROUGH TUESDAY MORNING. LOW LEVEL JET IS PROGGED TO
INCREASE TO AROUND 70 KTS AND BE ARRIVING NEAR THE IN/IL BORDER
AROUND 8 PM AND OVER THE ENTIRE STATE AROUND 2 AM. WITH CLOUDS
BREAKING UP EARLIER TODAY AND SUNSHINE MAKING IT THROUGH INSTABILITY
HAS INCREASED AND THE ENVIRONMENT IS SETTING UP FAVORABLY FOR
INCOMING LINE OF STORMS. TIMING THE CURRENT LINE/AREA OF SHOWERS AND
STORMS BRINGS IT INTO THE TIP OF WARREN COUNTY AROUND 6-7 PM AND
MOVING ACROSS THE AREA THEREAFTER WITH LAFAYETTE AROUND
8...INDIANAPOLIS AROUND 10...AND MUNCIE AROUND MIDNIGHT. THERE IS A
DECENT BIT OF RAIN BEHIND THE LINE THOUGH AND EXPECT TO SEE MORE
DEVELOP AS THE LOW LEVEL JET GETS GOING SO CARRIED HIGH POPS THROUGH
THE OVERNIGHT AND INTO TUESDAY. WITH THE STRONG LOW LEVEL JET WILL
NOT BE DIFFICULT TO MIX DOWN 50 KTS WINDS...AND WITH IMPRESSIVE LOW
LEVEL DIRECTIONAL AND SPEED SHEAR COULD SEE EMBEDDED MESOVORTICIES
IN THE LINE THAT COULD LOCALLY ENHANCE DAMAGING WINDS AS WELL AS
SPIN UP BRIEF ISOLATED TORNADOES.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...

ISSUED AT 340 PM EDT MON OCT 13 2014

TUESDAY EXPECT ONGOING SHOWERS AND THUNDERSTORMS ACROSS THE EASTERN
TWO THIRDS OF THE AREA. THE LOW LEVEL JET AXIS SHOULD MOVE TO THE
SOUTHEAST OF THE FORECAST AREA BY 12Z TUESDAY BUT 50+ KT 850 WINDS
REMAIN OVER MUCH OF THE AREA. MODELS ARE SHOWING SOME ELEVATED
INSTABILITY STILL AROUND MOST OF THE AREA AS WELL THROUGH MOST OF
THE DAY SO HAVE INCLUDED THUNDER WITH THE CATEGORICAL POPS. THE
CUTOFF UPPER LOW WILL MOVE TOWARD THE STATE AND A VORT MAX WILL MOVE
THROUGH SO WILL MAINTAIN LIKELY/CATEGORICAL POPS THROUGH 18Z AND
THEN DROP TO CHANCE EVERYWHERE AFTER 21Z ONCE THE UPPER WAVE HAS
GONE THROUGH. AMPLE LOW LEVEL MOISTURE STILL OVER THE AREA DURING
THE DAY COULD LEAD TO HEAVY RAIN CONTINUING THROUGH MUCH OF THE DAY
TUESDAY.

BY TUESDAY NIGHT THE LOW LEVEL JET WILL BE WELL TO THE EAST AND
INSTABILITY WITH IT. THE UPPER LEVEL TROUGH AND CUT OFF LOW WILL
STILL BE UPSTREAM SO THERE IS STILL SOME POTENTIAL FOR SHOWERS SO
CAN/T GO DRY. LOW CHANCE POPS LOOK LIKE THE WAY TO GO WITH NO
THUNDER MENTION.

ON WEDNESDAY THE UPPER LOW MAKES ITS WAY ACROSS INDIANA ALONG WITH
IT/S POCKET OF COLD AIR ALOFT. THIS SHOULD PRODUCE SCATTERED SHOWERS
ACROSS THE AREA. WITH THE COLD POCKET ALOFT WOULD NOT BE SURPRISED
TO SEE SOME SMALL HAIL OR GRAUPEL WITH THE SHOWERS AS WELL. ON
WEDNESDAY NIGHT THE CENTER SHOULD BE OFF TO THE EAST BUT COULD SEE A
FEW SHOWERS LEFT IN ITS WAKE. LOW CHANCES FOR RAIN COULD CONTINUE
INTO THURSDAY WITH A BIT OF ENERGY ROTATING THROUGH THE BACK SIDE OF
THE UPPER LOW AND ACROSS THE AREA.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...

ISSUED AT 207 PM EDT MON OCT 13 2014

MUCH MORE QUIET WEATHER THAN THE FIRST HALF OF THE WEEK. COUPLE OF
CLOSED UPPER LOWS OVER AND NORTH OF THE GREAT LAKES THIS PERIOD WITH
GREAT LAKES SYSTEM PULLING AWAY AND DRYING US OUT. MEANWHILE SECOND
LOW OVER SC CANADA WILL SWEEP INTO THE GREAT LAKES THIS WEEKEND.
HERE IS WHERE MODELS DIFFER SLIGHTLY AND WILL CARRY RAIN CHANCES
SATURDAY NIGHT AND SUNDAY AS A MIX OF WET EURO AND CANADIAN SATURDAY
NIGHT AND WETTER GFS SUNDAY. EITHER WAY WHATEVER PRECIPITATION THAT
OCCURS...IF ANY...WILL BE LIGHT.

TEMPERATURES IN CURRENT FORECAST STILL LOOK PRETTY GOOD AND WILL USE
A BLEND FROM MODELS. NEAR NORMAL TEMPERATURES END THE WORK WEEK
WHILE SLIGHTLY MORE UNSETTLED WEATHER AND CLOUDIER SKIES THIS
WEEKEND SHOULD TRANSLATE TO TEMPS SLIGHTLY BELOW NORMAL THIS
WEEKEND.

&&

.AVIATION /DISCUSSION FOR 140000Z TAFS/...

ISSUED AT 627 PM EDT MON OCT 13 2014

MAIN IMPACT FOR THIS TAF PERIOD WILL BE STRONG LINE OF THUNDERSTORMS
SWEEPING ACROSS THE SITES. WILL CARRY A TEMPO PERIOD AT ALL SITES
TIMED TO HIGHEST IMPACT WINDOWS WITH VARIABLE WINDS AT 15-20KT
GUSTING TO 35-40KT. IFR RESTRICTIONS MAY OCCUR AT TIMES DURING THE
STORMS AND WILL MENTION AS SUCH IN THE TEMPO PERIODS.

MVFR LIKELY TO CONTINUE BEYOND THE STORMS OVERNIGHT AND INTO
TOMORROW. WINDS WILL LIKELY BE IN THE 10-20KT RANGE MOST OF THE
NIGHT AND WILL GUST TO AROUND 20KT TOMORROW AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CP
NEAR TERM...SMF/CP
SHORT TERM...CP
LONG TERM....TUCEK
AVIATION...JN/SMF

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Oct 13, 7:28 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
728 PM EDT MON OCT 13 2014

INZ021-028>031-035>049-051>057-060>065-067>072-142330-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
728 PM EDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS.

HAZARDS: DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY
RAIN...AND ISOLATED TORNADOES.

TIMING: MAIN THREAT WILL BE LATE THIS EVENING AND OVERNIGHT.

DISCUSSION: A SURFACE LOW PRESSURE SYSTEM WILL TRIGGER STRONG TO
SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE THROUGH TUESDAY AFTERNOON.
THE PRIMARY THREAT ON TUESDAY WILL BE GUSTY WINDS...SMALL
HAIL...AND FREQUENT LIGHTNING.

DISCUSSION: A STRONG LOW PRESSURE SYSTEM APPROACHING FROM THE
PLAINS WILL BRING THUNDERSTORMS THROUGH TUESDAY. SCATTERED
SHOWERS WILL PERSIST THROUGH THURSDAY AS THE UPPER LOW LINGERS
OVER THE OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO PASS ALONG REPORTS OF SEVERE
WEATHER...DAMAGE...AND FLOODING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Local storm report, Oct 13, 7:51 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
751 PM EDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     6 SE VINCENNES          38.61N  87.43W
10/13/2014                   KNOX               IN   EMERGENCY MNGR

            TREE DOWN ACROSS SR 61 IN VERNE AREA.

&&

LEE
Local storm report, Oct 13, 7:52 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
752 PM EDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     DECKER                  38.52N  87.52W
10/13/2014  E50 MPH          KNOX               IN   FIRE DEPT/RESCUE

            ESTIMATED 50 MPH WINDS RESULTING IN POWER OUTAGES.

&&

LEE
Local storm report, Oct 13, 8:13 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
813 PM EDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND DMG     1 NE WHEATLAND          38.67N  87.29W
10/13/2014                   KNOX               IN   LAW ENFORCEMENT

            TREE DOWN ON BICKNELL RD NEAR INTERSECTION WITH HALL
            RD.

&&

LEE

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 9:10 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Monroe50 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.